On a Fourth-Order Partial Differential Equation with Three Independent Variables
Differencialʹnye uravneniâ, Tome 38 (2002) no. 1, pp. 93-97
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_1_a13,
author = {V. I. Zhegalov and E. A. Utkina},
title = {On a {Fourth-Order} {Partial} {Differential} {Equation} with {Three} {Independent} {Variables}},
journal = {Differencialʹnye uravneni\^a},
pages = {93--97},
year = {2002},
volume = {38},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_1_a13/}
}
V. I. Zhegalov; E. A. Utkina. On a Fourth-Order Partial Differential Equation with Three Independent Variables. Differencialʹnye uravneniâ, Tome 38 (2002) no. 1, pp. 93-97. http://geodesic.mathdoc.fr/item/DE_2002_38_1_a13/